Lipschitz Linearization of the Maximal Hyperbolic Cross Multiplier

Olli Saari*, Christoph Thiele

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)


We study the linearized maximal operator associated with dilates of the hyperbolic cross multiplier in dimension two. Assuming a Lipschitz condition and a lower bound on the linearizing function, we obtain L p(R 2) → L p(R 2) bounds for all 1 < p< ∞. We discuss various related results.

Original languageEnglish
Pages (from-to)167–183
Number of pages17
JournalJournal of Fourier Analysis and Applications
Issue number1
Publication statusPublished - 15 Feb 2019
MoE publication typeA1 Journal article-refereed


  • Hyperbolic cross
  • Maximal functions
  • Multipliers
  • Square functions


Dive into the research topics of 'Lipschitz Linearization of the Maximal Hyperbolic Cross Multiplier'. Together they form a unique fingerprint.

Cite this